| Model Number |
9770090R |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will be evaluated.Results are expected soon.A lot history review (lhr) review is not possible, as the device is manufactured using a unique serial number and not by lot number.A history review of serial number (b)(4) showed no other similar product complaint(s) from this serial number.
Event or Problem Description
Per biomed, the scanner shuts off when is not plugged in, according to the biomed department the unit was unresponsive when he tried to turn it on.
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the device was returned to the service facility for evaluation.During evaluation, the reported issue of the scanner shuts off when is not plugged in is confirmed.The root cause is due to a depleted lithium-ion battery.The device was serviced, tested and returned to the customer.A history review of serial number (b)(4) showed no other similar product complaint(s) from this serial number.
Event or Problem Description